# SDR TWAA0001901

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT SIDE AND LT SIDE NUMBER 4 CABIN DOOR EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  REPLACED THE CHARGER/POWER SUPPLY.  CHECK-C 10-23-99 MCI.
